The robustness of pollination networks to species loss: a quantitative approach incorporating behaviour

CN Kaiser-Bunbury, S Muff, J Memmott, C Müller, A Caflisch

Research output: Contribution to journalArticle (Academic Journal)peer-review

245 Citations (Scopus)
Translated title of the contributionThe robustness of pollination networks to species loss: a quantitative approach incorporating behaviour
Original languageEnglish
Pages (from-to)442 - 452
Number of pages11
JournalEcology Letters
Volume13(4)
DOIs
Publication statusPublished - Apr 2010

Bibliographical note

Publisher: Wiley (formerly Blackwell)

Cite this